MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS GREAT RIVER MEDICAL CENTER D & C VAG HYST PACK; GYNECOLOGICAL LAPAROSCOPIC KIT

AMERICAN CONTRACT SYSTEMS GREAT RIVER MEDICAL CENTER D & C VAG HYST PACK; GYNECOLOGICAL LAPAROSCOPIC KIT
Catalog Number GDC79C
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Hair found in custom d & c vag hyst pack when opened.Was on top of prep tray.Fda safety report id# (b)(4).

Brand Name
GREAT RIVER MEDICAL CENTER D & C VAG HYST PACK
Common Device Name
GYNECOLOGICAL LAPAROSCOPIC KIT
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS
MDR Report Key8772727
Report NumberMW5087959
Device Sequence Number13929376
Product Code OHD
UDI-Device Identifier00191072042361
UDI-Public00191072042361
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2020
Device Catalogue NumberGDC79C
Device Lot Number898191
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;